# SDR 96FDEA01655

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0214  31.  CORROSION (C53-111-01) ON SHEAR TIE (FWD AND  AFT SIDE) AT BS 520 RBL 24 WL 150.  REMOVED AND REPLACED SHEAR TIE AT BS 520, RBL 24, WL 150 PER FEDEX SRM 51-10-1.
